English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Optical chaos in nonlinear photonic crystals

MPS-Authors
/persons/resource/persons184861

Ponomarev,  A. V.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Alekseev, K. N., & Ponomarev, A. V. (2002). Optical chaos in nonlinear photonic crystals. JETP Letters, 75(4), 174-178.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-3866-3
Abstract
We examine the spatial evolution of lightwaves in a nonlinear photonic crystal with a quadratic nonlinearity, when a second harmonic and a sum-frequency generation are simultaneously quasi-phase-matched. We find the conditions for a transition to Hamiltonian chaos for different amplitudes of lightwaves at the crystal boundary. (C) 2002 MAIK "Nauka/ Interperiodica".